Higher dimensional links in a simplicial complex embedded in a sphere

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We show that any embedding of the n-skeleton of a (2n + 3)-dimensional simplex into the (2n + 1)-dimensional sphere contains a nonsplittable link of two n-dimensional spheres.

Original languageEnglish
Pages (from-to)465-467
Number of pages3
JournalPacific Journal of Mathematics
Volume194
Issue number2
Publication statusPublished - 2000 Jun
Externally publishedYes

Fingerprint

Simplicial Complex
High-dimensional
Skeleton
n-dimensional

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Higher dimensional links in a simplicial complex embedded in a sphere. / Taniyama, Kouki.

In: Pacific Journal of Mathematics, Vol. 194, No. 2, 06.2000, p. 465-467.

Research output: Contribution to journalArticle

@article{baa0d8b2f752450483e0de9f2675d1ba,
title = "Higher dimensional links in a simplicial complex embedded in a sphere",
abstract = "We show that any embedding of the n-skeleton of a (2n + 3)-dimensional simplex into the (2n + 1)-dimensional sphere contains a nonsplittable link of two n-dimensional spheres.",
author = "Kouki Taniyama",
year = "2000",
month = "6",
language = "English",
volume = "194",
pages = "465--467",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Higher dimensional links in a simplicial complex embedded in a sphere

AU - Taniyama, Kouki

PY - 2000/6

Y1 - 2000/6

N2 - We show that any embedding of the n-skeleton of a (2n + 3)-dimensional simplex into the (2n + 1)-dimensional sphere contains a nonsplittable link of two n-dimensional spheres.

AB - We show that any embedding of the n-skeleton of a (2n + 3)-dimensional simplex into the (2n + 1)-dimensional sphere contains a nonsplittable link of two n-dimensional spheres.

UR - http://www.scopus.com/inward/record.url?scp=0040435637&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040435637&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0040435637

VL - 194

SP - 465

EP - 467

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -